Covid-19 Vaccine side effects
I think the reason for having MD which prescribes ivermectin in vaccine adverse effects (without gold standard studies ready) is because the spike protein is what have in common all those 3 groups: Covid patients, long covid and vaccine adverse effects. About spike protein toxicity you may find it on Robert W. Malone(the inventor of mRNA technology) page. He just noted 6 studies and symptoms of spike protein toxicity reassemble what most of you have.
I am always check in the scientific literature when I am trying even a natural product for my kids and so many times I rejected to administer if I did not found something without any conflict of interest.
People which try ivermectin outside of gold-standard studies have nothing to lose. If accepted one experimental vaccine on new technology what a big deal by trying a medicine used off-label for 30 years without any safety concerns in prescribed doses? So, I might understand this action when you are dealing with awful symptoms after the vaccine.
"The Nobel winning virologist that discovered HIV stated last month that he believes the variants are being caused by the vaccine itself. One of the golden rules is to not give vaccines during a pandemic."
Indeed, it is the first vaccine in histroy used during the pandemic. Any other vaccine from history was used when the pandemic calmed down, considering that basically took at least 10 years to make a vaccine and during that time the pandemic was almost finished.
On the other hand "the authorities" are aware of this possibility: "high levels of vaccination creates the conditions in which an immune escape variant is most likely to emerge. The likelihood of this happening is unknown, but such a variant would present a significant risk both in the UK and internationally."
The meeting date in 7 july 2021, check point 9: https://www.gov.uk/government/publications/sage-93-minutes-coronavirus-covid-19-response-7-july-2021/sage-93-minutes-coronavirus-covid-19-response-7-july-2021
@elenao Those of us that have dizziness and other symptoms after getting Covid vaccination have arrived at this forum for Covid-19 vaccine side effects.
When my doctor advocates for me to use a drug and I consider taking it, I research its side effects. I recently did have my doctor recommend a drug which, after I researched the side effects and viewed reviews from patients that had used it, I decided against using it.
Ivermectin does have reported side effects. I've posted them before, but for anyone that is interested in finding out this information, it's easy to research.
I respect anyone decision in regards to his own health! Nobody and nothing should interfere with your own decision in this matter!
Just something else and I am living. When my daughter had a major effect adverse after vaccination, I had one year of medical investigation, treatments and medication and things got worse.
Seeing that nothing help her and all it gets worse I stopped all allopathic medicine and tried homoeopathy. Her situation started to improve immediately.
I am still asking myself. What has been her situation now (12 years later) if I was waiting for a gold standard study in regards to homoeopathy?
@elenao for how long *spike protein toxicity* will last?Im in a country which ivermectin is not available .do you have any more information,?why it last for so long?!
Please, don't take my words for this, are just personal thoughts. I do not have any medical background, I am only a senior software developer.
I might assume that each human body reacts differently to spike protein and in different time frames.
Please, follow somebody with a medical background, no matter of what side of the story. Important for you is to have some answers and resolutions.
Keep in mind also, that you have to look for medicines that attack on the root cause, rather than abbreviate some symptoms. Suppression of symptoms is temporary, the issue might go wrong in the background and come back in the future.
Wish you a full recovery!
I feel like my symptoms are worse depending on the amount of sleep I have (or lack of it). Because of the heatwave in the UK at the moment, I've barely slept the past two nights. My symptoms have been worse on those two days - dizziness is worse, I'm extremely tried, struggling to concentrate on anything.
I'm praying for some rain soon!
@elenao Thank your for the link to the UK Roadmap information. It was interesting reading through the various steps. However, the use of Ivermectin or Hydroxychloroquine were not mentioned one time in it as if they do not exist. The only things considered were isolation and vaccines. Also, you are right they do mention the possibility of a new powerful escape variant caused by the vaccines and then just pass by it as if not wanting to spend too much time on the topic. Just my opinion.
I do know that if Ivermectin or Hydroxychloroquine had been considered effective treatments then the vaccines would not have been able to get emergency release the way they did. The labeling of Hydroxychloroquine as dangerous was was when I became very suspect of many if not all of what they have been telling me. Comparing the side effects of Hydroxychloroquine to the side effects of virtually all other prescribed medications makes it easily one of the safest drugs in history. Hydroxychloroquine has been taken by literally billions of people over the past 65 years. The actual plant it comes from has been used for medicinal purposes for over 400 years. Look at how many people die from malaria every year and you realize hydroxychloroquine has already saved the lives of millions of people. Then add in the benefit it provides to millions of people with RA and Lupus and you truly have a miracle drug by definition.
@markm90 I actually got the J&J. Got one floater in my right eye over a month after the vaccine. Went to the doctor and optometrist and said it was ok, but I'm healthy and 40 and never had any eye issues until now. Will keep you posted if any more floaters come up.
Ok I have a co worker that daughter has been having symptoms since covid shot dizziness rapid heart beat fatigue been to many doctors no answers so I have been talking to people that have had same symptoms since shot and have been reading this forum. The thing these people have in common since the shot is either spike in blood pressure or drop in blood pressure during these episodes. Severel have been told they have vertigo since no answers can be found from testing. My suggestion is if a group of you want to try this theory out and see if we can find some help for you. Get a blood pressure kit from your local pharmacy monitor your blood pressure throughout the day see what is the norm for you. Then when you experience an episode take your blood pressure and see if it is off from your norm. See if you have a high spike or a severe drop. And then take these results to your doctor and see what they suggest you do. Or if there are any test they can perform on you to see what is lacking in the blood. I've read for drops in pressure it may be as simple as taking salt tablets. But of the 6 coworkers of mine that have had family memeber having these symptoms it all comes back to blood pressure. One coworker her mother in her 70s is having balancing issues and dizziness since shot never had blood pressure issues now being told she has high blood pressure. Another coworker her friend is a male in his 40s was found on the street passed out ambulance was called when taken to hosp told his blood.pressure was off the charts high, never had blood pressure issues before after series of test told it is vertigo. Another coworker her daughter age in 20s having rapid heart beat fatigue test all come back negative. She had a rapid heart beat attack while at one doctor appt when blood pressure was taken had a severe drop in pressure causing the rapid heart beat. Symptoms in severe change in blood pressure are dizziness fatigue fog brain rapid hear tbeat nausea. Hope this helps out
@dizzzy2021 No. They come and go. Some days I am fine, other days its worse. It has been 3 months and I am still experiencing the symptoms.
@euroka Hi - I am a healthy 75 year old South African healthcare professional still working - first dose of Pfizer I had numbness in my fingers of the arm of the vaccination for two consecutive nights and felt extremely fatigued for days. I was reluctant to have the second dose which I had on 15th July as I anticipated side effects. A few hours following the inoculation I experienced tinnitus - the constant sound of insects buzzing. The following day I had an elevated heart rate, spiking blood pressure and tinnitus as well. I felt unstable and had vision problems and could not hear well and generally felt ill and was unable to eat. This has continued and I have been treating with 2.5mg Bisoprolol as well. Wherever I have some muscular pain this has exacerbated since having this vaccination - using Paracetemol for this. This is a most unpleasant experience
Good one. State the obvious doc! Like duh. When trying to be noncommittal that seems to be the plan. No blame but we don’t need to play their game either. I’m done. Will continue to read and pray and dis doctors as humans with greed and God complexes. It’s the age we live in.